# SDR AALA202310197087

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 93,456 hours, 11,471 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 73,724 hours, 9,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT ABORTED TAKEOFF AT GRU. SMOKE AND ODOR IN COCKPIT DURING TAKE OFF, COMING FROM OVERHEAD AIR DUCTS. **SUPPLEMENTAL REPORT FOR (AALA202310187087): NO FAULT FOUND, NO SMOKE OR ODORS PRESENT.** (CLOSED).
